# SDR VIBR20131202005

- Difficulty date: July 23, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N525WB
- Make and model: Cessna 525
- Aircraft serial: 0079
- Aircraft time: 4,239 hours, 4,693 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Diverter
- Part number: 0905LS1G
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFROST DIVERTER DOOR IN VENT FAILS TO CLOSE.  REPLACED DEFROST DIVERTER DOOR ACTUATOR.
